MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF R 10MM 12/GH; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF R 10MM 12/GH; PROSTHESIS, KNEE
Catalog Number 42522101010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately 9.5 months post implantation to provide improved access to posterior knee for release.The sales rep noted just a posterior capsule release.Range of motion in the knee extension was limited.Once the release was performed, the range of motion restriction in extension was no longer present.The same size bearing was inserted once the release was performed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 the reported event could not be confirmed.Product has not been returned.No product evaluation was able to be completed.The device history record was not reviewed.A posterior capsule release is required when soft tissue such as scarring or ligament tissue impedes full range of motion resulting in a flexion contracture or instability.While conservative measures such as exercises or physical therapy would be attempted first, if these attempts fail, surgical intervention such as arthroscopic arthrolysis or open arthrotomy would become necessary to release the constricting tissue and restore joint function.As the complaint indicates, the release resolved the complication, and a similar device was placed without further complications.Root cause of the reported event is not device related.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PSN MC VE ASF R 10MM 12/GH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22883881
Report Number3007963827-2025-00327
Device Sequence Number9604737
Product Code MBH
UDI-Device Identifier00889024468573
UDI-Public(01)00889024468573(17)290129(10)66382404
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42522101010
Device Lot Number66382404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown